Partial shape preserving approximations by bivariate Shepard operators
Extending the results from the univariate case in a paper by Gal and Szabados, in this paper, we prove that the bivariate Shepard interpolation operators preserve the monotonicity and the convexity of bivariate functions in neighborhoods of some points. © 2001 Elsevier Science Ltd.
Computers and Mathematics with Applications
Anastassiou, G., & Gal, S. (2001). Partial shape preserving approximations by bivariate Shepard operators. Computers and Mathematics with Applications, 42 (1-2), 47-56. https://doi.org/10.1016/S0898-1221(01)00129-8